Alert archive / Montana / Red Flag Warnings in 2011

Red Flag Warning 12, NWS Great Falls, MT

September 25, 201118 counties in Montana

NWS Great Falls, MT issued this red flag warning at Sep 25, 2011, 4:54 AM MDT for 18 counties in Montana. It took effect at Sep 25, 2011, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 25, 2011, 4:54 AM MDT (10:54 UTC)
In effect from
Sep 25, 2011, 12:00 PM MDT
Expired
Sep 25, 2011, 9:26 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 24 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 10.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2011-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2011-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3881 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WWUS85 KTFX 251054
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
454 AM MDT SUN SEP 25 2011

MTZ112>118-251900-
/O.UPG.KTFX.FW.A.0009.110925T1800Z-110926T0600Z/
/O.NEW.KTFX.FW.W.0012.110925T1800Z-110926T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
454 AM MDT SUN SEP 25 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A COLD
FRONTAL PASSAGE WITH A STRONG WIND SHIFT FOR FIRE WEATHER ZONES
112...113...114...115...116...117 AND 118...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING FOR A COLD FRONTAL PASSAGE WITH A STRONG WIND SHIFT AS
WELL AS GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN
EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONES 112...113...114...115... 
  116...117 AND 118.

* TIMING OF FRONT...THE FRONT SHOULD CROSS THE CONTINENTAL DIVIDE
  AROUND MID-AFTERNOON...REACHING CUT BANK BY LATE AFTERNOON AND
  GREAT FALLS BY EARLY EVENING. THE FRONT SHOULD REACH HAVRE AND
  LEWISTOWN BY LATE EVENING.

* WINDS...SOUTH TO SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.
  WINDS WILL SHIFT TO THE WEST WITH THE FRONTAL PASSAGE AND REMAIN GUSTY.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT IN THE AFTERNOON.

* IMPACTS...STRONG WINDS AND A WIND SHIFT WITH A COLD FRONTAL
  PASSAGE WILL COMBINE WITH LOW RELATIVE HUMIDITIES TO CREATE
  CRITICAL FIRE WEATHER CONDITIONS SUNDAY AFTERNOON AND EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
3 follow-up statements
570 
WWUS85 KTFX 251837
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1237 PM MDT SUN SEP 25 2011

MTZ112>118-260245-
/O.CON.KTFX.FW.W.0012.000000T0000Z-110926T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
1237 PM MDT SUN SEP 25 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A COLD FRONTAL
PASSAGE WITH A STRONG WIND SHIFT FOR FIRE WEATHER ZONES 112...
113...114...115...116...117 AND 118...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* AFFECTED AREA...FIRE WEATHER ZONES 112...113...114...115... 
  116...117 AND 118. 

* TIMING OF FRONT...THE FRONT SHOULD CROSS THE CONTINENTAL 
  DIVIDE AROUND MID-AFTERNOON...REACHING CUT BANK BY LATE 
  AFTERNOON AND GREAT FALLS BY EARLY EVENING. THE FRONT SHOULD 
  REACH HAVRE AND LEWISTOWN BY LATE EVENING. 

* WINDS...SOUTHWEST 5 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...STRONG WINDS AND A WIND SHIFT WITH A COLD FRONTAL 
  PASSAGE WILL COMBINE WITH LOW RELATIVE HUMIDITIES TO CREATE 
  CRITICAL FIRE WEATHER CONDITIONS SUNDAY AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
784 
WWUS85 KTFX 251838
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1238 PM MDT SUN SEP 25 2011

MTZ112>118-260600-
/O.CON.KTFX.FW.W.0012.000000T0000Z-110926T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
1238 PM MDT SUN SEP 25 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A COLD FRONTAL
PASSAGE WITH A STRONG WIND SHIFT FOR FIRE WEATHER ZONES 112...
113...114...115...116...117 AND 118...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* AFFECTED AREA...FIRE WEATHER ZONES 112...113...114...115... 
  116...117 AND 118. 

* TIMING OF FRONT...THE FRONT SHOULD CROSS THE CONTINENTAL 
  DIVIDE AROUND MID-AFTERNOON...REACHING CUT BANK BY LATE 
  AFTERNOON AND GREAT FALLS BY EARLY EVENING. THE FRONT SHOULD 
  REACH HAVRE AND LEWISTOWN BY LATE EVENING. 

* WINDS...SOUTHWEST 5 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...STRONG WINDS AND A WIND SHIFT WITH A COLD FRONTAL 
  PASSAGE WILL COMBINE WITH LOW RELATIVE HUMIDITIES TO CREATE 
  CRITICAL FIRE WEATHER CONDITIONS SUNDAY AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
746 
WWUS85 KTFX 260326
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
926 PM MDT SUN SEP 25 2011

MTZ112>118-260430-
/O.CAN.KTFX.FW.W.0012.000000T0000Z-110926T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
926 PM MDT SUN SEP 25 2011

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS...LOW RELATIVE
HUMIDITIES AND A COLD FRONTAL PASSAGE WITH A STRONG WIND SHIFT
FOR FIRE WEATHER ZONES 112...113...114...115...116...117 AND
118...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING. 

CONDITIONS HAVE IMPROVED THIS EVENING. HUMIDITIES ARE INCREASING
AND WINDS ARE GENERALLY DECREASING. A COLD FRONT WILL CONTINUE TO
PASS THROUGH THE REGION AND SPREAD COOLER AIR ACROSS THE AREA
OVERNIGHT.

$$

HTTP://WEATHER.GOV/GREATFALLS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Sep 25, 4:14 AM MDT, 40 minutes earlier.

Area forecast discussion, Sep 25, 4:14 AM MDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
414 AM MDT SUN SEP 25 2011

.DISCUSSION...

TODAY THROUGH TUESDAY...THE UPPER RIDGE AXIS HAS SHIFTED TO
EASTERN MONTANA AND HAS ALLOWED FOR AN INCREASING SOUTH TO SOUTHWESTERLY
FLOW ALOFT OVER THE AREA AS AN UPPER TROF MOVES ACROSS THE PACIFIC
NORTHWEST. TEMPERATURES WILL WARM TO NEAR RECORD READINGS THIS
AFTERNOON AHEAD OF THE TROF AND SURFACE WINDS WILL ALSO INCREASE
DURING THE AFTERNOON. AFTERNOON RELATIVE HUMIDITIES WILL DROP
BELOW 20 PERCENT AND BECAUSE OF THIS...AND INCREASING WINDS...HAVE
UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FROM NOON
TODAY UNTIL MIDNIGHT. AN ASSOCIATED SURFACE COLD FRONT WILL MOVE
ACROSS THE CONTINENTAL DIVIDE THIS AFTERNOON AND PUSH ACROSS THE
PLAINS LATE THIS AFTERNOON AND EARLY EVENING. NOT A LOT OF
MOISTURE IS ASSOCIATED WITH THIS FRONT AND PRECIPITATION WILL BE
LIMITED. THE MAIN EFFECT FROM THIS COLD FRONTAL PASSAGE WILL BE
BREEZY CONDITIONS BEHIND THE FRONT AS THE WINDS SWITCH FROM THE
SOUTH-SOUTHWEST TO A WESTERLY DIRECTION. TEMPERATURES WILL BE 15
TO 18 DEGREES COOLER ON MONDAY THOUGH READINGS WILL REMAIN ABOVE
SEASONAL AVERAGES. WESTERLY FLOW ALOFT ON TUESDAY WILL KEEP
PRECIPITATION CONFINED TO THE WESTERN MOUNTAINS AND TEMPERATURES
TUESDAY WILL REMAIN ABOVE SEASONAL AVERAGES. EMANUEL

TUESDAY NIGHT THROUGH SUNDAY NIGHT...MEDIUM RANGE MODELS ARE IN GOOD
AGREEMENT WITH THE OVERALL PATTERN...ALTHOUGH SOME DETAILS DIFFER
TOWARD THE END OF THE PERIOD. DISTURBANCES IN THE WESTERLY FLOW
ALOFT WILL ACT TO FLATTEN THE UPPER LEVEL RIDGE OF HIGH PRESSURE
TUESDAY NIGHT INTO WEDNESDAY...WHICH WILL IN TURN KEEP THE FLOW
ALOFT QUITE STRONG. WESTERLY SURFACE WINDS WILL REMAIN QUITE BREEZY
TUESDAY EVENING AHEAD OF A WEAK CANADIAN COLD FRONT...BUT THIS COLD
FRONT WILL THEN MOVE THROUGH NORTHERN MONTANA OVERNIGHT...SHIFTING
WINDS MORE NORTHERLY AND DECREASING THEM. THE FRONT WILL ALSO BRING
A CHANCE OF SHOWERS TO THE WESTERN MOUNTAINS...A SLIGHT CHANCE OF
SHOWERS TO PORTIONS OF CENTRAL MONTANA ALONG THE FRONT...AND 10-15
DEGREE COOLER HIGHS FOR WEDNESDAY OVER TUESDAY. THE UPPER LEVEL
RIDGE WILL THEN REBUILD INTO MONTANA WEDNESDAY NIGHT INTO THURSDAY
EVENING FOR GENERALLY DRY CONDITIONS. HOWEVER...TEMPERATURES WILL BE
SLOW TO WARM BACK UP...AS THE SURFACE HIGH PRESSURE FROM CANADA THAT
WILL MOVE IN BEHIND THE COLD FRONT WILL BE SLOW TO EXIT THE AREA.
ANOTHER SHORTWAVE TROUGH WILL MOVE INTO THE PACIFIC NORTHWEST
TOWARDS THE WEEKEND...BUT THE TIMING OF THIS FEATURE IS WHERE THE
MODELS BEGIN TO DIFFER. THE ECMWF BRINGS THE SHORTWAVE THROUGH THE
AREA FRIDAY NIGHT THROUGH SATURDAY...WHILE THE GFS MOVES IT THROUGH
SATURDAY THROUGH SATURDAY NIGHT. HAVE THEREFORE GONE WITH SLIGHTLY
LESS THAN CLIMATOLOGICAL POPS FOR THE FRIDAY NIGHT THROUGH SATURDAY
NIGHT PERIOD. WENT SLIGHTLY LESS DUE TO THE OVERALL WEAK NATURE OF
THE SHORTWAVE AND GENERAL LACK OF MOISTURE. TEMPERATURES WILL LIKELY
WARM BACK UP TO 5 TO 10 DEGREES ABOVE SEASONAL AVERAGES AHEAD OF
THIS SYSTEM...BUT THEN COOL BACK CLOSER TO NORMAL WITH ITS PASSAGE.
COULSTON

&&

.AVIATION...
UPDATED 0455Z.
THE CURRENT PATTERN OF VFR CONDITIONS WILL CONTINUE AT LEAST THROUGH
SUNDAY EVENING. SKIES WILL BE MOSTLY CLEAR BUT THEN EXPECT CEILINGS
ABOVE 15000 FT MSL TO SPREAD EAST OVER THE AREA LATE SUNDAY
AFTERNOON AND EVENING. WINDS WILL BE LIGHT OVERNIGHT BUT THEN
INCREASE SUNDAY AFTERNOON. SOME GUIDANCE IS INDICATING LIGHTER WIND
SPEEDS THAT WHAT IS IN THE 00Z TAFS BUT FEEL FAIRLY CONFIDENT IN
FORECAST WIND SPEEDS AND DIRECTIONS. A FORECAST PROBLEM WILL
CONTINUE TO BE THE TIMING OF THE PACIFIC COLD FRONT LATER SUNDAY
AFTERNOON AND EVENING. FRONTAL TIMINGS COULD RANGE UP TO 2 HOURS
BEFORE OR AFTER THE TIMING FORECAST IN THE 06Z TAFS. BLANK

&&

.FIRE WEATHER...
A RED FLAG WARNING WILL BE IN EFFECT FROM NOON MDT UNTIL MIDNIGHT
MDT TONIGHT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A
COLD FRONTAL PASSAGE. THIS WILL COVER ALL THE FIRE WEATHER
DISTRICTS. WARM TEMPERATURES...LOW HUMIDITIES...AND GUSTY WINDS
WILL PRECEDE THE COLD FRONTAL PASSAGE. WINDS WILL SHIFT TO THE
WEST BEHIND THE FRONT AND REMAIN GUSTY. THE FRONT SHOULD CROSS
THE CONTINENTAL DIVIDE AROUND MID- AFTERNOON OR POSSIBLY A LITTLE
LATER...REACHING CUT BANK BY LATE AFTERNOON AND GREAT FALLS BY
EARLY EVENING. IT SHOULD THEN REACH HAVRE AND LEWISTOWN BY LATE
EVENING. HUMIDITIES WILL RECOVER AFTER THE FRONTAL PASSAGE AS
DEWPOINTS RISE AND TEMPERATURES FALL. LITTLE PRECIPITATION IS
EXPECTED TO ACCOMPANY THE FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  92  52  74  51 /   0  10  10  10
CTB  87  47  66  50 /   0  10  10  10
HLN  88  50  75  45 /   0  10  20  10
BZN  88  49  73  39 /   0  10  20  10
WEY  74  33  62  28 /   0  20  10  10
DLN  82  47  72  43 /   0  20  10  10
HVR  94  49  73  44 /   0  10  10  10
LWT  89  48  73  42 /   0  10  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT
BLAINE...BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND
CLARK...CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN
TETON...FERGUS...GALLATIN...HILL...JEFFERSON...JUDITH BASIN...
LIBERTY...MADISON...MEAGHER...NORTHERN ROCKY MOUNTAIN FRONT...
SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE.

RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS
EVENING BEAVERHEAD.

&&

SHORT TERM...EMANUEL
LONG TERM...COULSTON
AVIATION...BLANK

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Sep 24, 11:30 PM MDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
1130 PM MDT SAT SEP 24 2011

MTZ008>015-044>055-260015-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
GALLATIN-
1130 PM MDT SAT SEP 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR MOST OF NORTH
CENTRAL...CENTRAL...AND SOUTHWEST MONTANA FOR SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. CRITICAL FIRE CONDITIONS ARE POSSIBLE DURING
THIS TIME AS WARM AND DRY WEATHER PERSISTS AHEAD OF AN APPROACHING
COLD FRONT. THOUGH THE COLD FRONT WILL HAVE LIMITED MOISTURE...GUSTY
SOUTH WINDS AHEAD OF THE FRONT WILL SHIFT WEST WITH THE FRONTAL
PASSAGE AND INCREASE FIRE DANGER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 6:26 PM MDTFire Weather WatchTFXBlaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 12 more10 hr

Nearby

Red Flag Warnings in Montana, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.